# SDR 08FDEA01696

- Difficulty date: April 30, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65267832
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E LWR PANEL 6402 HAS 2 INCH BY 6 INCH AREA OF DISBOND CORE FROM INNER AND OUTER SURFACES.  REPAIRED PANEL 6402 REF SRM 51-40-9 PARAGRAPHS 3D, 4B, 4E, 4F AND AMM 51-20-051-7, 51-20-151-7 TAP TEST GOOD.  THIS IS CLASSIFIED AS A MINOR REPAIR.
